# SDR DXTA2019040202215

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVX
- Aircraft serial: 4100
- Aircraft time: 8,885 hours, 4,191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE LOW PRESSURE - LEFT OUTBOARD DOES NOT ALWAYS INDICATE PRESSURE. THERE IS A REDUCTION OF BRAKE PRESSURE FELT AND EXCESSIVE PEDAL DEFLECTION TO ACHIEVE BRAKING POWER. TEMP ON OUTBOARD BRAKE SHOWS COOLER THAN THE INBOARD BRAKE ON THAT SIDE ALSO. WITH PARKING BRAKE ON IT SHOWS NORMAL PRESSURE.  INSPECTED #1 BRAKE ASSY AND FOUND NO FAULTS. DUE TO THE NATURE OF THE WRITEUP SUSPECT AIR IN THE SYSTEM OF THE # BRAKE ASSY. BLED THE #1 BRAKE SYSTEM AND REMOVED A NOTICABLE AMOUNT OF BUBBLES. COMPLETE OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. WORK DONE WITH REFERENCE TO AMM 32-44-00
